# SDR SWAA2025121143945

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N8915Q
- Make and model: Boeing 737-8
- Aircraft serial: 42562
- Aircraft time: 6,083 hours, 3,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AFT GALLEY DOES NOT TEST.  R & R AFTER GALLEY EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
